# SDR FDEA201411053523

- Difficulty date: November 5, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 66,703 hours, 11,960 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR TEST LIGHT INOPERATIVE.  LAMPED L1 DOOR TEST LIGHT IAW AMM 25-61-04-4.  LIGHT OPERATIONS OK.
